MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 50CM, B; DBS EXTENSION

ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 50CM, B; DBS EXTENSION
Model Number 6371
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388); Movement Disorder (4412)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that the patient had low impedances.During surgery, it was confirmed right extension was frayed and fractured.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein the extension was explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.  based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
8CH INFINITY DBS FLEX EXTN KIT, 50CM, B
Common Device Name
DBS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22292205
Report Number1627487-2025-02983
Device Sequence Number8921759
Product Code MHY
UDI-Device Identifier05415067020307
UDI-Public(01)05415067020307(10)6478066(17)200604
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2020
Device Model Number6371
Device Catalogue Number6371
Device Lot Number6478066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS EXTENSION; DBS IPG; DBS LEAD (X2)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight50 KG